# SDR N6WA20111017027

- Difficulty date: October 17, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 6,029 hours, 4,018 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR CAUTION MESSAGE.   CLEANED AND RESET PROXIMITY SWITCH IAW AMM 52-70-00.  OPS CHECKED GOOD AT THIS TIME.
